×

zbMATH — the first resource for mathematics

Global asymptotic stability results for multisector models of optional growth under uncertainty when future utilities are discounted. (English) Zbl 0414.90022

MSC:
91B62 Economic growth models
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bhattacharya, R.N; Rao, R, Normal approximation and asymptotic expansion, (1976), Wiley New York · Zbl 0331.41023
[2] Billingsley, P, Convergence of probability measures, (1968), Wiley New York · Zbl 0172.21201
[3] Blackwell, D, Discounted dynamic programming, Ann. math. statist., 36, 226-235, (1965) · Zbl 0133.42805
[4] Brock, W.A; Majumdar, M, Global asymptotic stability results for multisector models of optimal growth under uncertainty when future utilities are discounted, () · Zbl 0414.90022
[5] Brock, W.A; Mirman, L.J, Optimal economic growth and uncertainty. the discounted case, J. econ. theory, 4, 479-513, (1972)
[6] Brock, W.A; Scheinkman, J, Global asymptotic stability of optimal control systems with applications to the theory of economic growth, J. econ. theory, 12, 1, (1976) · Zbl 0348.90018
[7] Cass, D; Shell, K, The structure and stability of competitive dynamical systems, J. econ. theory, 12, 31-70, (1976) · Zbl 0348.90039
[8] Dana, R.A, Evaluation of development programs in a stationary stochastic economy into bounded primary resources, () · Zbl 0293.90013
[9] Dudley, R.M, Convergence of Baire measures, Studia math., 28, 251-268, (1966) · Zbl 0147.31301
[10] Dunford, N; Schwartz, J, Linear operators, part I, (1958), Interscience New York
[11] Green, J; Majumdar, M, The nature of stochastic equilibria, Econometrica, (1975) · Zbl 0317.90020
[12] Jeanjean, P, Optimal development programs under uncertainty. the undiscounted case, J. of econ. theory, 66-92, (1974)
[13] Loeve, M, Probability theory, (1963), Van Nostrand Princeton, No. 1 · Zbl 0108.14202
[14] McKenzie, L.W, Turnpike theory, Econometrica, 44, 841-866, (1976) · Zbl 0356.90006
[15] Majumdar, M, Equilibrium in stochastic economic models, () · Zbl 0339.90014
[16] Majumdar, M; Radner, R, Stationary optimal policies for non-linear activity analysis models with discounting, (1977), mimeograph
[17] Norman, F, Markov processes and learning models, (1972), Academic Press New York · Zbl 0262.92003
[18] Radner, R, Optimal stationary consumption wi-h stochastic production and resources, J. econ. theory, 6, (1973)
[19] Rosenblatt, M, Markov processes, structure and asymptotic behavior, (1971), Springer-Verlag New York · Zbl 0236.60002
[20] Strauch, R, Negative dynamic programming, Ann. math. statist., 39, 871-890, (1966) · Zbl 0144.43201
[21] Sutherland, W, On optimal development in a multisector economy: the discounted case, Rev. econ. stud., 37, 585-590, (1970) · Zbl 0205.48804
[22] Yosida, K, Functional analysis, (1966), Springer-Verlag New York · Zbl 0152.32102
[23] Zilcha, I, Characterization by prices of optimal programs under uncertainty, J. math. econ., 3, 173-184, (1976) · Zbl 0349.90016
[24] Zilcha, I, Transversality condition in a multisector economy under uncertainty, Econometrica, (1976)
[25] Zilcha, I, On competitive prices in multisector economy with sochastic production and resources, Rev. econ. stud., 43, 431-438, (1976) · Zbl 0401.90017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.